MathSciNet Relay Station
MathSciNet bibliographic data
MR763970 (86b:47092) 47G05 (35S05)
Sun, Shun Hua A Banach algebra approach to the Fredholm theory of pseudodifferential operators. Sci. Sinica Ser. A 27 (1984), no. 4, 337–344.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement